What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jan 31, 8:54 PM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Jan 31, 8:54 PM EST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service New York NY
854 PM EST Sun Jan 31 2021
.SYNOPSIS...
A major winter storm will begin to impact the Tri-State Region
tonight. The storm will continue into Monday night, with
lingering effects lasting into Tuesday night. Drier weather is
then expected midweek before another low pressure/frontal system
approaches for the end of the week and the weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Forecast is on track with light snow moving into the area.
Light snow has reached all but southern CT and eastern Long
Island, and will eventually spread into the rest of the area over
the next few hours. Otherwise, primary low pressure weakens as
it shifts east through the Ohio Valley. Meanwhile, a secondary
low is starting to take shape near the VA capes, while high
pressure centered just E of Hudson Bay and extending SE into
New England continues to weaken, allowing snow to spread into
the area. Expecting that snow will be falling across most of
the forecast area by daybreak. Some indications that mesoscale
banding sets up and weakens late tonight as it approaches NYC
metro and Long Island low-mid level frontogenesis shifts north.
Snow accumulations of 3-6 inches anticipated tonight across a
pretty good portion of the forecast area, with higher amounts
possible in NYC and NE NJ. Temperatures generally in the 20s,
and turning brisk along the coast.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Low pressure off the Mid-Atlantic coast slowly drifts NE
through the day. The forward motion of the storm will be slow
Monday through Tuesday as a closed H5 low off to its west tries
to catch up. The location of the storm center becomes
convoluted, but model consensus has the storm tracking near the
40N/70W benchmark Tuesday afternoon into evening.
Snow spreads across the rest of the forecast area as thermal
profiles support snow through at least noontime/early afternoon
Monday for most of the forecast area. Lift/upward forcing
becomes stronger roughly mid-morning into the the afternoon with
an approaching low level jet and increasing 850-750mb
frontogenesis, with models signaling a band of strong
frontogenesis slowly pushing north through the forecast area
during this time. This presents the potential of mesoscale snow
banding for a good portion of the forecast area. Moderate to
strong omega either within or not too far beneath the dendritic
snow growth zone during this time could spell 2-4 inch per hour
snowfall rates within this band(s). For coastal areas, winds
20-40 mph with gusts 40-60 mph will help create near-blizzard to
blizzard conditions from roughly mid-morning into the
afternoon, possibly even into the evening. Working against this
however is that an elevated warm nose then likely pushes into
much of Long Island and SE CT, possibly even into the city as
well. This then introduces mixed precipitation for these
locations, with even a complete changeover to rain across the
Twin Forks and potentially even coastal SE CT with the help of
boundary layer temperatures and the warming aloft. Do not have
enough confidence of 3 hours of blizzard conditions to go with a
blizzard warning - whether it be due to uncertainty of PCPN
type or winds being consistently strong enough while it's
snowing. There is still a potential that some areas get
converted to a blizzard warning if confidence increases. The
strongest frontogenesis is likely to the north of these areas in
the evening, so dynamic cooling won't be much of a factor for
much of the forecast area at this point.
Thermal profiles probably don't change all that much late night
Monday through Tuesday morning, so periods of snow inland/mixed
precipitation LI/SE CT continue. Some models even suggest
frontogenesis ramping up INVOF the Hudson Valley during the day
Tuesday. Thermal profiles Tuesday afternoon cool off with
precipitation chances dropping off somewhat, but still likely,
or at least with snow becoming less steady. A mix changes back
to snow for eastern sections of the forecast area during this
time. Most of the snow accumulation will occur Monday afternoon
and night, with light accumulations during Tuesday. Only change
to headlines was to include eastern Suffolk County in the Winter
Storm Warning. A good portion of the area probably sees at
least 6 inches of snow before mixed precipitation pushes in.
Forecast snow amounts might even be a little too low with snow
amounts in the Twin Forks area. Followed fairly closely to WPC
guidance for QPF which seemed reasonable and adjusted snow
amounts upward a little where mesoscale banding can occur and/or
temperatures are cold enough to support more than a 10:1 ratio.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Rising heights aloft expected Wednesday into Wednesday night as
a ridge builds towards the region. The dry weather continues
into Thursday. The next chance of precipitation comes late in
the week and into the weekend with the approach and passage of
the next frontal system. Temperatures should moderate on
Wednesday and trend above normal by the end of the week.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
***HIGH IMPACT WINTER STORM THROUGH MONDAY NIGHT***
Low pressure will develop along the Mid Atlantic coast tonight
and strengthen south of Long Island on Monday.
Deteriorating conditions into early Monday as snow develops.
IFR/LIFR cond expected, with VLIFR possible at the NYC metros
toward daybreak as snow becomes heavy. Runway accumulation by
daybreak about 6 inches for the NYC metros, 4 inches of
KISP/KHPN, 3 inches for KSWF, and close to an inch for KGON.
Heavy snow will continue through the day with LIFR/VLIFR cond,
and snowfall rates 2-4 inches in the heaviest bands across the
NYC metros/Long Island and KHPN/KBDR.
NE winds will increase to 10-15 kt this evening, then to
20G30kt late tonight into early Mon morning, then to
20-25G30-40kt later Mon.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
AMD possible to adjust timing of snow and associated lower
flight cat.
.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.Monday night...Periods of light/moderate snow with IFR/LIFR
cond. Precip should mix with or change to light sleet/rain at
KGON/KISP early evening, then at KBDR after midnight. NE winds
20-30G35-40kt early should back N and diminish to 20-25G30kt by
midnight, with blowing/drifting snow. Total runway accumulation
by daybreak Tue around 20 inches for
KJFK/KLGA/KEWR/KTEB/KHPN/KSWF, 14-16 inches for KISP/KBDR, 8-12
inches for KGON.
.Tuesday...MVFR/IFR and occasional light/moderate snow, except
wintry mix at KISP/GON, tapering off at night. Additional runway
accumulation of about an inch. N winds 15-25G25-30 kt.
.Wednesday...VFR. NW winds 15-20G25-30kt.
.Thursday...VFR. W winds G20kt daytime.
.Friday...Chance of rain/snow with possible MVFR/IFR cond.
Detailed information, including hourly TAF wind component
forecasts, can be found at: http:/www.weather.gov/zny/n90
&&
.MARINE...
A dangerous storm will impact the waters tonight thru Tuesday.
Winds increase tonight to 30-40 kt. Storm force winds are then
expected Mon and Mon night on all but the western Sound and
Harbor. These areas will be close to criteria however.
Winds will wind down late Mon night into Tue, but gales will
likely be needed, at least to start. SCA will then be needed on
Wed for all waters. Seas will linger near SCA levels on the
ocean for Thu.
&&
.HYDROLOGY...
No hydrologic impacts are anticipated through next Fri. Some
gradual snow melt possible later this week as temps moderate
somewhat.
&&
.TIDES/COASTAL FLOODING...
***WIDESPREAD MODERATE TO LOCALLY MAJOR COASTAL FLOODING
EXPECTED FOR THE SOUTH SHORE AND EASTERN BAYS OF LONG ISLAND
MONDAY NIGHT***
Gale to storm force northeast winds will develop late tonight and
ramp up through Monday evening, before backing north and subsiding
to gales Monday Night into Tuesday. This in response to a slow
moving Nor'easter affecting the area. Tidal departures of generally
1 1/2 to 2 1/2 ft are needed for minor flood thresholds to be
exceeded, and 2 1/2 to 3 1/2 ft for moderate coastal flooding to be
exceeded Monday and Tuesday.
Widespread minor coastal flood impacts are expected for the Monday
morning/early afternoon high tide for NY/NJ harbor, southern and
eastern bays of eastern LI and along western LI Sound. Widespread
moderate coastal flood impacts are likely along the south shore bays
of Nassau County and Queens and localized moderate along the north
shore of NW LI due to elevated waters levels and wave action.
Model guidance continues to trend upward with the potential for
widespread Moderate (2 to 2 1/2 ft inundation AGL) to locally Major
(3 ft of inundation AGL) coastal flooding Monday Night along the
southern and eastern bays of Long Island, including twin forks and
Peconic Bay as surge likely peaks at 3 to 4 ft in many spots.
Widespread moderate along Jamaica Bay, and scattered moderate
coastal impacts are likely along the north shore of NW LI due to
elevated waters levels and wave action. Elsewhere for NY/NJ Harbor,
coastal CT, and Coastal Westchester, Queens, and Bronx minor to
locally moderate, with a northerly backing wind likely limiting
widespread moderate coastal impacts.
The uncertainty with magnitude of coastal impacts Monday Night is
predicated on how early winds back to the north Monday Eve/Night,
perhaps mitigating the magnitude of surge in spots. Despite this, a
long and strong easterly fetch, 15-20 ft easterly swells, and tidal
piling are good signals for at least the above mentioned widespread
moderate coastal impacts in this case. North facing shorelines will
be susceptible to enhanced coastal impacts Monday Night with
gale/storm NNE winds and accompanying high wave action. In addition,
with this being the second tide of this event, water levels will
likely begin to increase well ahead of the time of high tide and
could remain well after the time of high tide as well.
In addition to the multiple high tidal cycles with elevated water
levels, breaking waves of 5-10 ft are likely at the oceanfront with
a strong e to w sweep, bringing potential for areas of dune erosion
and localized washovers. Peak impacts likely during the Monday Night
and Tue Am high tidal cycle. On LI Sound, breaking waves of 3 to 5
ft are possible on N & E facing shorelines with Monday aft high
tide, and possibly as high as 4 to 6 ft on north facing shorelines
Monday Night as strong gale winds back to the NNE.
Another round of widespread moderate coastal flooding is likely for
the southern bays of LI and Queens Tuesday AM, with minor to locally
moderate coastal flooding elsewhere. Another round of minor coastal
flooding likely for many spots Tuesday Night as well.
Coastal flood watches have been upgraded to warnings and advisories
through the Monday tidal cycles, with additional headlines likely
for Tuesday.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Storm Warning from midnight tonight to 6 AM EST Tuesday
for CTZ005>012.
Coastal Flood Advisory from 9 AM to 4 PM EST Monday for CTZ009-
010.
Coastal Flood Advisory from 8 PM Monday to 4 AM EST Tuesday
for CTZ009>012.
NY...Coastal Flood Warning from 8 PM Monday to 5 AM EST Tuesday for
NYZ078-079-081-177.
Winter Storm Warning from midnight tonight to 6 AM EST Tuesday
for NYZ067>070-078>081-177-179.
Coastal Flood Advisory from 9 AM to 5 PM EST Monday for
NYZ079>081.
Winter Storm Warning until 6 AM EST Tuesday for NYZ071>075-176-
178.
Coastal Flood Advisory from 9 AM to noon EST Monday for NYZ074-
075.
Coastal Flood Advisory from 8 PM Monday to 1 AM EST Tuesday
for NYZ074-075.
Coastal Flood Advisory from 9 AM to 4 PM EST Monday for
NYZ071>073-078-176-177.
Coastal Flood Advisory from 8 PM Monday to 4 AM EST Tuesday
for NYZ071>073-176.
Coastal Flood Warning from 9 AM to 3 PM EST Monday for NYZ178-
179.
Coastal Flood Warning from 8 PM Monday to 3 AM EST Tuesday for
NYZ080-178-179.
NJ...Winter Storm Warning until 6 AM EST Tuesday for NJZ002-004-006-
103>108.
Coastal Flood Advisory from 9 AM to noon EST Monday for NJZ006-
106-108.
Coastal Flood Advisory from 8 PM Monday to 1 AM EST Tuesday
for NJZ006-106-108.
MARINE...Small Craft Advisory until 6 AM EST Monday for ANZ330-335-338-
340-345.
Storm Warning from 6 AM Monday to 6 AM EST Tuesday for ANZ330-
340-345-350-353-355.
Gale Warning from 6 AM Monday to 6 AM EST Tuesday for ANZ335-
338.
Gale Warning until 6 AM EST Monday for ANZ350-353-355.
&&
SYNOPSIS...JC
NEAR TERM...BC/JC
SHORT TERM...JC
LONG TERM...BC
AVIATION...BG/JM
MARINE...BC/JC
HYDROLOGY...BC/JC
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jan 31, 4:35 PM EST, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
435 PM EST Sun Jan 31 2021
NJZ002-004-103>105-107-011000-
Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen-
Western Essex-Western Union-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST TUESDAY...
This Hazardous Weather Outlook is for northeast New Jersey.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ005>008-NYZ067>070-011000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Orange-Putnam-Rockland-Northern Westchester-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NJZ006-106-108-NYZ074-075-011000-
Hudson-Eastern Essex-Eastern Union-Richmond (Staten Island)-
Kings (Brooklyn)-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO NOON EST MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM MONDAY TO 1 AM EST
TUESDAY...
This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Coastal Flood Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ009-010-011000-
Southern Fairfield-Southern New Haven-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 4 PM EST MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM MONDAY TO 4 AM EST
TUESDAY...
This Hazardous Weather Outlook is for southern Connecticut.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Coastal Flood Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ071>073-176-011000-
Southern Westchester-New York (Manhattan)-Bronx-Northern Queens-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 4 PM EST MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM MONDAY TO 4 AM EST
TUESDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Coastal Flood Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ178-011000-
Southern Queens-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST TUESDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 9 AM TO 3 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 3 AM EST
TUESDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ079-081-011000-
Northeastern Suffolk-Southeastern Suffolk-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 5 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 5 AM EST
TUESDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Coastal Flood Advisory.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ078-177-011000-
Northwestern Suffolk-Northern Nassau-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 4 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 5 AM EST
TUESDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Coastal Flood Advisory.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ179-011000-
Southern Nassau-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 9 AM TO 3 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 3 AM EST
TUESDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ080-011000-
Southwestern Suffolk-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 5 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 3 AM EST
TUESDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Coastal Flood Advisory.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ011-012-011000-
Southern Middlesex-Southern New London-
435 PM EST Sun Jan 31 2021
...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM MONDAY TO 4 AM EST
TUESDAY...
This Hazardous Weather Outlook is for southern Connecticut.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Coastal Flood Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ330-340-345-011000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
435 PM EST Sun Jan 31 2021
...STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ335-338-011000-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
435 PM EST Sun Jan 31 2021
...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ350-353-355-011000-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
435 PM EST Sun Jan 31 2021
...GALE WARNING IN EFFECT UNTIL 6 AM EST MONDAY...
...STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.